Journal article icon

Journal article

The stable Auslander-Reiten quiver of a quantum complete intersection

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdq081

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY More from this journal
Volume:
43
Issue:
1
Pages:
79-90
Publication date:
2011-02-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Pubs id:
pubs:124465
UUID:
uuid:8b16254a-f010-4a62-9093-0d4c58e72bf1
Local pid:
pubs:124465
Source identifiers:
124465
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP